# SDR C2XA03SH274

- Difficulty date: August 17, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 4,188 hours, 3,298 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK THE APU FIREWALL WAS FOUND CRACKED AT THE RIGHT HAND APU SUPPORT.  MAINTENACE REPAIRED AFFECTED SECTION IAW CONTINENTAL EXPRESS EC 5330-01267.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
